April 2018, 38(4): 1833-1848. doi: 10.3934/dcds.2018075

Reflected backward stochastic differential equations with perturbations

Faculty of Science and Mathematics, University of Niš, Višegradska 33,18000 Niš, Serbia

* Corresponding author

Received  October 2016 Revised  October 2017 Published  January 2018

Fund Project: Supported by Grant No 174007 of MNTRS

This paper deals with a large class of reflected backward stochastic differential equations whose generators arbitrarily depend on a small parameter. The solutions of these equations, named the perturbed equations, are compared in the $L^p$-sense, $p∈ ]1,2[$, with the solutions of the appropriate equations of the equal type, independent of a small parameter and named the unperturbed equations. Conditions under which the solution of the unperturbed equation is $L^p$-stable are given. It is shown that for an arbitrary $η>0$ there exists an interval $[t(η), T]\subset [0,T]$ on which the $L^p$-difference between the solutions of both the perturbed and unperturbed equations is less than $η$.

Citation: Jasmina Djordjević, Svetlana Janković. Reflected backward stochastic differential equations with perturbations. Discrete & Continuous Dynamical Systems - A, 2018, 38 (4) : 1833-1848. doi: 10.3934/dcds.2018075
References:
[1]

A. Aman, $ L_p$-solutions of reflected generalized backward stochastic differential equations with non-Lipschitz coefficients, Random Operators/Stochastic. Eqs., 17 (2009), 201-219.

[2]

A. Aman, $L_p$-solutions of generalized backward stochastic differential equations with barrier, Afr. Diaspora J. Math, 8 (2009), 68-80.

[3]

K. BahlaliEl. Essaky and Y. Ouknine, Reflected backward stochastic differential equations with jumps and locally Lipschitz coefficient, Random Oper. Stochastic Equations, 10 (2002), 335-350.

[4]

K. BahlaliEl. Essaky and Y. Ouknine, Reflected backward stochastic differential equations with jumps and locally monotone coefficient, Stoch. Anal. Appl., 22 (2004), 939-970.

[5]

D. Bainov and P. Simeonov, Integral Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, Netherlands, 1992.

[6]

B. El-Asri and S. Hamadène, The finite horizon optimal multi-modes switching problem: The viscosity solution approach, Appl. Math. Optim., 60 (2009), 213-235.

[7]

N. El-KarouiC. KapoudjianE. PardouxS. Peng and M.-C. Quenez, Reflected solutions of backward SDE s, and related obstacle problems for PDE s, Ann. Probab., 25 (1997), 702-737.

[8]

N. El-KarouiS. Peng and M. C. Quenez, Backward stochastic differential equations in finance, Math. Finance, 7 (1997), 1-71.

[9]

M. I. Friedlin, A. D. Wentzell, Random Perturbations of Dynamical Systems, Springer, Berlin, 1984.

[10]

A. Gégout-Petit, A Filtrage d'un processus partiellement observé et équations differentielles stochastiques rétrogrades réfléchies, Thése de doctorat l'Université de Provence-Aix-Marseille, 1995.

[11]

S. Hamadène, BSDEs and risk sensitive control, zero-sum and nonzero-sum game problems of stochastic functional differential equations, Stochastic Process. Appl., 107 (2003), 145-169.

[12]

S. Hamadène and J. P. Lepeltier, Backward equations, stochastic control and zero-sum stochastic differential games, Stoch. Stoch. Rep., 54 (1995), 221-231.

[13]

S. Hamadène, Reflected BSDEs with discontinuous barrier and applications, Stoch. Stoch. Rep., 74 (2002), 571-596.

[14]

S. Hamadène and Y. Ouknine, Reflected backward stochastic differential equations with jumps and random obstacle, Electron. J. of Probab., 8 (2003), 1-20.

[15]

S. Hamadène and A. Popier, Lp-solutions for Reflected Backward Stochastic Differential Equations, Stochastics and Dynamics, 12 (2012), 1150016, 35 pp.

[16]

S. Hamadène and M. Jeanblanc, On the stopping and starting problem: Application to reversible investment, Math. Oper. Res., 32 (2007), 182-192.

[17]

S. JankovicM. Jovanovic and J. Djordjevic, Perturbed backward stochastic differential equations, Math. Comput. Modelling, 55 (2012), 1734-1745.

[18]

R. Khasminskii, On stochastic processes deffined by differential equations with a small parameter, Theory Probab. Appl., 11 (1966), 240-259.

[19]

J. P. LepeltierA. Matoussi and M. Xu, Reflected backward stochastic differential equations under monotonicity and general increasing growth conditions, Adv. Appl. Probab., 37 (2005), 134-159.

[20]

J. P. Lepeltier and M. Xu, Penalization method for reflected backward stochastic differential equations with one r.c.l.l. barrier, Statist. Probab. Lett., 75 (2005), 58-66.

[21]

X. Mao, Stochastic Differential Equations and Applications, second edition, Horvood, Chichester, UK, 2008.

[22]

A. Matoussi, Reflected solutions of backward stochastic differential equations with continuous coefficients, Statist. Probab. Lett., 34 (1997), 347-354.

[23]

Y. Ouknine, Reflected BSDE with jumps, Stoch. Stoch. Rep., 65 (1998), 111-125.

[24]

E. Pardoux and S. G. Peng, Adapted solution of a backward stochastic differential equation, Systems Control Letters, 14 (1990), 55-61.

[25]

E. Pardoux and S. G. Peng, Backward stochastic differential equations and quasilinear parabolic partial differential equations, in: Stochastic Partial Differential Equations and Their Applications, (Charlotte, NC, 1991) (B. Rozowskii and R. Sowers, eds. ), Lecture Notes in Control and Information Sci., Springer, Berlin, 176 (1992), 200-217.

[26]

É Pardoux and A. Rascanu, Backward stochastic differential equations with subdifferential operator and related variational inequalities, Stochastic Process. Appl., 76 (1998), 191-215.

[27]

É Pardoux, BSDEs, weak convergence and homogenization of semilinear PDEs, in: Nonlinear analysis, differential equations and control (Montreal, QC, 1998), Volume 528 of NATO Sci. Ser. C Math. Phys. Sci. (Kluwer Academic Publishers, Dordrecht, (1999), 503-549.

[28]

S. Peng, Probabilistic interpretation for systems of quasilinear parabolic partial differential equations, Stoch. Stoch. Rep., 37 (1991), 61-74.

[29]

Y. Ren and N. Xia, Generalized reflected BSDEs and an obstacle problem for PDEs with a nonlinear Neumann boundary condition, Stoch. Anal. Appl., 24 (2006), 1013-1033.

[30]

Y. Ren and L. Hu, Reflected backward stochastic differential equations driven by Lévy processes, Statist. Probab. Lett., 77 (2007), 1559-1566.

[31]

A. Roskosz and L. Slominski, Lp solutions of reflected BSDEs under monotonicity condition, Stochastic Process. Appl., 122 (2012), 3875-3900, arXiv: 1205.6737. doi: 10.1016/j.spa.2012.07.006.

[32]

J. Stoyanov, Regularly perturbed stochastic differential systems with an internal random noise, in: Proc. 2ndWorld Congress Nonlin. Anal., Nonlinear Anal., 30 (1997), 4105-4111. doi: d10.1016/S0362-546X(97)00158-2oi.

[33]

J. Stoyanov and D. Botev, Quantitative results for perturbed stochastic differential equations, J. Appl. Math. Stoch. Anal., 9 (1996), 255-261. doi: 10.1155/S104895339600024X.

show all references

References:
[1]

A. Aman, $ L_p$-solutions of reflected generalized backward stochastic differential equations with non-Lipschitz coefficients, Random Operators/Stochastic. Eqs., 17 (2009), 201-219.

[2]

A. Aman, $L_p$-solutions of generalized backward stochastic differential equations with barrier, Afr. Diaspora J. Math, 8 (2009), 68-80.

[3]

K. BahlaliEl. Essaky and Y. Ouknine, Reflected backward stochastic differential equations with jumps and locally Lipschitz coefficient, Random Oper. Stochastic Equations, 10 (2002), 335-350.

[4]

K. BahlaliEl. Essaky and Y. Ouknine, Reflected backward stochastic differential equations with jumps and locally monotone coefficient, Stoch. Anal. Appl., 22 (2004), 939-970.

[5]

D. Bainov and P. Simeonov, Integral Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, Netherlands, 1992.

[6]

B. El-Asri and S. Hamadène, The finite horizon optimal multi-modes switching problem: The viscosity solution approach, Appl. Math. Optim., 60 (2009), 213-235.

[7]

N. El-KarouiC. KapoudjianE. PardouxS. Peng and M.-C. Quenez, Reflected solutions of backward SDE s, and related obstacle problems for PDE s, Ann. Probab., 25 (1997), 702-737.

[8]

N. El-KarouiS. Peng and M. C. Quenez, Backward stochastic differential equations in finance, Math. Finance, 7 (1997), 1-71.

[9]

M. I. Friedlin, A. D. Wentzell, Random Perturbations of Dynamical Systems, Springer, Berlin, 1984.

[10]

A. Gégout-Petit, A Filtrage d'un processus partiellement observé et équations differentielles stochastiques rétrogrades réfléchies, Thése de doctorat l'Université de Provence-Aix-Marseille, 1995.

[11]

S. Hamadène, BSDEs and risk sensitive control, zero-sum and nonzero-sum game problems of stochastic functional differential equations, Stochastic Process. Appl., 107 (2003), 145-169.

[12]

S. Hamadène and J. P. Lepeltier, Backward equations, stochastic control and zero-sum stochastic differential games, Stoch. Stoch. Rep., 54 (1995), 221-231.

[13]

S. Hamadène, Reflected BSDEs with discontinuous barrier and applications, Stoch. Stoch. Rep., 74 (2002), 571-596.

[14]

S. Hamadène and Y. Ouknine, Reflected backward stochastic differential equations with jumps and random obstacle, Electron. J. of Probab., 8 (2003), 1-20.

[15]

S. Hamadène and A. Popier, Lp-solutions for Reflected Backward Stochastic Differential Equations, Stochastics and Dynamics, 12 (2012), 1150016, 35 pp.

[16]

S. Hamadène and M. Jeanblanc, On the stopping and starting problem: Application to reversible investment, Math. Oper. Res., 32 (2007), 182-192.

[17]

S. JankovicM. Jovanovic and J. Djordjevic, Perturbed backward stochastic differential equations, Math. Comput. Modelling, 55 (2012), 1734-1745.

[18]

R. Khasminskii, On stochastic processes deffined by differential equations with a small parameter, Theory Probab. Appl., 11 (1966), 240-259.

[19]

J. P. LepeltierA. Matoussi and M. Xu, Reflected backward stochastic differential equations under monotonicity and general increasing growth conditions, Adv. Appl. Probab., 37 (2005), 134-159.

[20]

J. P. Lepeltier and M. Xu, Penalization method for reflected backward stochastic differential equations with one r.c.l.l. barrier, Statist. Probab. Lett., 75 (2005), 58-66.

[21]

X. Mao, Stochastic Differential Equations and Applications, second edition, Horvood, Chichester, UK, 2008.

[22]

A. Matoussi, Reflected solutions of backward stochastic differential equations with continuous coefficients, Statist. Probab. Lett., 34 (1997), 347-354.

[23]

Y. Ouknine, Reflected BSDE with jumps, Stoch. Stoch. Rep., 65 (1998), 111-125.

[24]

E. Pardoux and S. G. Peng, Adapted solution of a backward stochastic differential equation, Systems Control Letters, 14 (1990), 55-61.

[25]

E. Pardoux and S. G. Peng, Backward stochastic differential equations and quasilinear parabolic partial differential equations, in: Stochastic Partial Differential Equations and Their Applications, (Charlotte, NC, 1991) (B. Rozowskii and R. Sowers, eds. ), Lecture Notes in Control and Information Sci., Springer, Berlin, 176 (1992), 200-217.

[26]

É Pardoux and A. Rascanu, Backward stochastic differential equations with subdifferential operator and related variational inequalities, Stochastic Process. Appl., 76 (1998), 191-215.

[27]

É Pardoux, BSDEs, weak convergence and homogenization of semilinear PDEs, in: Nonlinear analysis, differential equations and control (Montreal, QC, 1998), Volume 528 of NATO Sci. Ser. C Math. Phys. Sci. (Kluwer Academic Publishers, Dordrecht, (1999), 503-549.

[28]

S. Peng, Probabilistic interpretation for systems of quasilinear parabolic partial differential equations, Stoch. Stoch. Rep., 37 (1991), 61-74.

[29]

Y. Ren and N. Xia, Generalized reflected BSDEs and an obstacle problem for PDEs with a nonlinear Neumann boundary condition, Stoch. Anal. Appl., 24 (2006), 1013-1033.

[30]

Y. Ren and L. Hu, Reflected backward stochastic differential equations driven by Lévy processes, Statist. Probab. Lett., 77 (2007), 1559-1566.

[31]

A. Roskosz and L. Slominski, Lp solutions of reflected BSDEs under monotonicity condition, Stochastic Process. Appl., 122 (2012), 3875-3900, arXiv: 1205.6737. doi: 10.1016/j.spa.2012.07.006.

[32]

J. Stoyanov, Regularly perturbed stochastic differential systems with an internal random noise, in: Proc. 2ndWorld Congress Nonlin. Anal., Nonlinear Anal., 30 (1997), 4105-4111. doi: d10.1016/S0362-546X(97)00158-2oi.

[33]

J. Stoyanov and D. Botev, Quantitative results for perturbed stochastic differential equations, J. Appl. Math. Stoch. Anal., 9 (1996), 255-261. doi: 10.1155/S104895339600024X.

[1]

Ying Hu, Shanjian Tang. Switching game of backward stochastic differential equations and associated system of obliquely reflected backward stochastic differential equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5447-5465. doi: 10.3934/dcds.2015.35.5447

[2]

Juan Li, Wenqiang Li. Controlled reflected mean-field backward stochastic differential equations coupled with value function and related PDEs. Mathematical Control & Related Fields, 2015, 5 (3) : 501-516. doi: 10.3934/mcrf.2015.5.501

[3]

Jan A. Van Casteren. On backward stochastic differential equations in infinite dimensions. Discrete & Continuous Dynamical Systems - S, 2013, 6 (3) : 803-824. doi: 10.3934/dcdss.2013.6.803

[4]

Dariusz Borkowski. Forward and backward filtering based on backward stochastic differential equations. Inverse Problems & Imaging, 2016, 10 (2) : 305-325. doi: 10.3934/ipi.2016002

[5]

Tomás Caraballo, Leonid Shaikhet. Stability of delay evolution equations with stochastic perturbations. Communications on Pure & Applied Analysis, 2014, 13 (5) : 2095-2113. doi: 10.3934/cpaa.2014.13.2095

[6]

Xin Chen, Ana Bela Cruzeiro. Stochastic geodesics and forward-backward stochastic differential equations on Lie groups. Conference Publications, 2013, 2013 (special) : 115-121. doi: 10.3934/proc.2013.2013.115

[7]

N. V. Krylov. Uniqueness for Lp-viscosity solutions for uniformly parabolic Isaacs equations with measurable lower order terms. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2495-2516. doi: 10.3934/cpaa.2018119

[8]

Sun-Sig Byun, Hongbin Chen, Mijoung Kim, Lihe Wang. Lp regularity theory for linear elliptic systems. Discrete & Continuous Dynamical Systems - A, 2007, 18 (1) : 121-134. doi: 10.3934/dcds.2007.18.121

[9]

Qi Zhang, Huaizhong Zhao. Backward doubly stochastic differential equations with polynomial growth coefficients. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5285-5315. doi: 10.3934/dcds.2015.35.5285

[10]

Yufeng Shi, Qingfeng Zhu. A Kneser-type theorem for backward doubly stochastic differential equations. Discrete & Continuous Dynamical Systems - B, 2010, 14 (4) : 1565-1579. doi: 10.3934/dcdsb.2010.14.1565

[11]

Yanqing Wang. A semidiscrete Galerkin scheme for backward stochastic parabolic differential equations. Mathematical Control & Related Fields, 2016, 6 (3) : 489-515. doi: 10.3934/mcrf.2016013

[12]

Weidong Zhao, Jinlei Wang, Shige Peng. Error estimates of the $\theta$-scheme for backward stochastic differential equations. Discrete & Continuous Dynamical Systems - B, 2009, 12 (4) : 905-924. doi: 10.3934/dcdsb.2009.12.905

[13]

Weidong Zhao, Yang Li, Guannan Zhang. A generalized $\theta$-scheme for solving backward stochastic differential equations. Discrete & Continuous Dynamical Systems - B, 2012, 17 (5) : 1585-1603. doi: 10.3934/dcdsb.2012.17.1585

[14]

Donglei Du, Xiaoyue Jiang, Guochuan Zhang. Optimal preemptive online scheduling to minimize lp norm on two processors. Journal of Industrial & Management Optimization, 2005, 1 (3) : 345-351. doi: 10.3934/jimo.2005.1.345

[15]

Yanni Zeng. LP decay for general hyperbolic-parabolic systems of balance laws. Discrete & Continuous Dynamical Systems - A, 2018, 38 (1) : 363-396. doi: 10.3934/dcds.2018018

[16]

Chuchu Chen, Jialin Hong. Mean-square convergence of numerical approximations for a class of backward stochastic differential equations. Discrete & Continuous Dynamical Systems - B, 2013, 18 (8) : 2051-2067. doi: 10.3934/dcdsb.2013.18.2051

[17]

Feng Bao, Yanzhao Cao, Weidong Zhao. A first order semi-discrete algorithm for backward doubly stochastic differential equations. Discrete & Continuous Dynamical Systems - B, 2015, 20 (5) : 1297-1313. doi: 10.3934/dcdsb.2015.20.1297

[18]

Shaokuan Chen, Shanjian Tang. Semi-linear backward stochastic integral partial differential equations driven by a Brownian motion and a Poisson point process. Mathematical Control & Related Fields, 2015, 5 (3) : 401-434. doi: 10.3934/mcrf.2015.5.401

[19]

Tomás Caraballo, José Real, T. Taniguchi. The exponential stability of neutral stochastic delay partial differential equations. Discrete & Continuous Dynamical Systems - A, 2007, 18 (2&3) : 295-313. doi: 10.3934/dcds.2007.18.295

[20]

Min Zhu, Panpan Ren, Junping Li. Exponential stability of solutions for retarded stochastic differential equations without dissipativity. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2923-2938. doi: 10.3934/dcdsb.2017157

2016 Impact Factor: 1.099

Metrics

  • PDF downloads (58)
  • HTML views (203)
  • Cited by (0)

Other articles
by authors

[Back to Top]